# SDR UIEA2014041600150

- Difficulty date: April 16, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,510 hours, 21,677 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Anti-Ice Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT ENG ANTI-ICE VLV LIGHT INOPERATIVE.  FOUND RT ENG ANTI- ICE VLV LIGHT BULBS GOOD.  FOUND WIRING CONNECTOR LOOSE ON BACK OF LIGHT & BUTTON ASSEMBLY, SECURED WIRE.  OPERATIONS CHECKED IAW AMM 30-21-03.
